×

zbMATH — the first resource for mathematics

Espaces de Banach: Existence et unicité de certains préduaux. (French) Zbl 0368.46015

MSC:
46B10 Duality and reflexivity in normed linear and Banach spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. ODELL and H.P. ROSENTHAL, A double dual characterization of separable Banach spaces containing l1, Israel J. of Math., 20 (1975), 375-384. · Zbl 0312.46031
[2] R.E. JAMISON, R.C. O’BRIEN et P.D. TAYLOR, On embedding a compact convex set into a locally convex space, Queen’s Mathematics Preprint 1974-18, Queen’s University, Kingston, Ontario, Canada. · Zbl 0325.46003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.